Determinantal measures related to big q-Jacobi polynomials

V. E. Gorin, G. I. Olshanski

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We define a novel combinatorial object—the extended Gelfand—Tsetlin graph with cotransition probabilities depending on a parameter q. The boundary of this graph admits an explicit description. We introduce a family of probability measures on the boundary and describe their correlation functions. These measures are a q-analogue of the spectral measures studied earlier in the context of the problem of harmonic analysis on the infinite-dimensional unitary group.

Original languageEnglish
Pages (from-to)214-217
Number of pages4
JournalFunctional Analysis and its Applications
Issue number3
Publication statusPublished - 25 Jul 2015
Externally publishedYes


  • basic hypergeometric series
  • big q-Jacobi polynomials
  • determinantal measures
  • Gelfand—Tsetlin graph


Dive into the research topics of 'Determinantal measures related to big q-Jacobi polynomials'. Together they form a unique fingerprint.

Cite this